# SDR DALA2018082195180

- Difficulty date: August 19, 2018
- Submitted: August 21, 2018
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 88,514 hours, 38,091 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1681
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN HFEC OPEN HOLE INSPECTION, THE BS 1681 FRAME WAS FOUND TO HAVE A CRACK INDICATION.  FOUND IN INBOARD HOLE BELOW FLOORBEAM FLANGE.  REPAIRED IAW PRI 570821-14,  REV 0, 1, & 2. COMPLIED WITH ER/A 570821-14AD REV ORIGINAL.
